MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · The Journal of rheumatology · 1996

Bucillamine induced pulmonary injury occurs with immunoglobulin decrease.

Inokuma S, Sakata M, Yoshida A, Shiratori K, Kiyosawa H

Клинический случайСтатьяПеревод в очереди

Аннотация

We describe pulmonary involvement in 3 patients with rheumatoid arthritis treated with bucillamine. In all 3, synovitis was in remission. The common radiological characteristic was mottled dense infiltrates, in which were air bronchograms, in the bilateral central lung, sparing the periphery. Lung biopsies in 2 cases revealed organizing exudates in the alveolar ducts and alveoli, and cellular infiltration into alveoli and septa. Serum immunoglobulin (Ig) levels decreased markedly at the time of involvement. After discontinuation of bucillamine, lung injury resolved without exacerbation of synovitis and Ig levels increased. A mechanism involving decreased Ig concentration is suggested.

Для цитирования: Inokuma S, Sakata M, Yoshida A, Shiratori K, Kiyosawa H. Bucillamine induced pulmonary injury occurs with immunoglobulin decrease.. The Journal of rheumatology. 1996.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.